# SDR A6WA201904176563

- Difficulty date: April 16, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 34,346 hours, 33,227 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Part time: 34,346 hours, 33,227 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION NOTE AT F.S. 621 REAR PRESSURE BULKHEAD AT LBL 9.50, WL 75 100% F.S.H. AND APPOX 1.4 LONG FAILING NDT.
